American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Nicholas C. Owen. Nonconvex variational problems with general singular perturbations . Trans. Amer. Math. Soc. 310 (1988) 393-404. MR 965760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hiroshi Mori. Stable complete constant mean curvature surfaces in ${\bf R}\sp{3}$ and $H\sp{3}$ . Trans. Amer. Math. Soc. 278 (1983) 671-687. MR 701517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. S. P. Leung. On the integrability of Jacobi fields on minimal submanifolds . Trans. Amer. Math. Soc. 220 (1976) 185-194. MR 0405269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. Blaine Lawson. The equivariant Plateau problem and interior regularity . Trans. Amer. Math. Soc. 173 (1972) 231-249. MR 0308905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1